# SDR DL72S010831

- Difficulty date: May 24, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- Aircraft time: 60,032 hours, 44,826 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPETITIVE INSPECTION OF THE FWD ENGINE MOUNT SUPPORT FITTING ON THE NR 3 PYLON REVEALED SMALL TYPICAL CRACKS IN HOLES B, C, D, F, & H OF THE FITTING.  THE CRACKS ARE TYPICAL OF AD 97-05-08.  THE HOLES WERE OVERSIZED TO REMOVE THE CRACKS AND THEN OVERSIZED FURTHER FOR INSURANCE.  LARGER DIAMETER FASTENERS WERE INSTALLED PER THE PROCEDURES OF FED EX S/B  2000-5410A01 AND ER/A 380887-14AD.
